Can someone tell me, is the redness a normal response of the skin when using bleaching cream?
Doctor Answers 2
Redness from Bleaching Cream
If you are experiencing redness from the bleaching cream then it means that you are irritated in that area and should discontinue using it and consult a dermatologist for evaluation. Best, Dr. Green
You may be having irritation from the bleaching cream. I would encourage you to visit with your dermatologist who gave you the medicine. If you are getting inflammation (redness) that has the risk to turn into post inflammatory hyperpigmentation (more brown spots) which is what you are essentially trying to minimize to stay skintastic.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.